RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 475–480 (Mi mz5545)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

On the Extreme Points of the Set of Bistochastic Operators

F. A. Shahidi

National University of Uzbekistan named after M. Ulugbek

Keywords: quadratic stochastic operator, bistochastic operator (welfare operator), two-dimensional simplex, extreme points of a set, convex polyhedron, permutation matrix

DOI: https://doi.org/10.4213/mzm5545

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 442–448

Bibliographic databases:

Received: 05.03.2007
Revised: 05.02.2008

Citation: F. A. Shahidi, “On the Extreme Points of the Set of Bistochastic Operators”, Mat. Zametki, 84:3 (2008), 475–480; Math. Notes, 84:3 (2008), 442–448

Citation in format AMSBIB
\Bibitem{Sha08}
\by F.~A.~Shahidi
\paper On the Extreme Points of the Set of Bistochastic Operators
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 475--480
\mathnet{http://mi.mathnet.ru/mz5545}
\crossref{https://doi.org/10.4213/mzm5545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473763}
\zmath{https://zbmath.org/?q=an:1162.47031}
\elib{http://elibrary.ru/item.asp?id=11161450}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 442--448
\crossref{https://doi.org/10.1134/S0001434608090150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149092297}


Linking options:
  • http://mi.mathnet.ru/eng/mz5545
  • https://doi.org/10.4213/mzm5545
  • http://mi.mathnet.ru/eng/mz/v84/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ganikhodzhaev R., Shahidi F., “Doubly stochastic quadratic operators and Birkhoff's problem”, Linear Algebra Appl., 432:1 (2010), 24–35  crossref  mathscinet  zmath  isi  scopus
    2. Shahidi F., “Necessary and Sufficient Conditions for Doubly Stochasticity of Infinite-Dimensional Quadratic Operators”, Linear Alg. Appl., 438:1 (2013), 96–110  crossref  mathscinet  zmath  isi  scopus
    3. Abdulghafor R., Shahidi F., Zeki A., Turaev Sh., “Dynamics of doubly stochastic quadratic operators on a finite-dimensional simplex”, Open Math., 14 (2016), 509–519  crossref  mathscinet  zmath  isi  elib  scopus
    4. Abdulghafor R., Turaev Sh., Zeki A., Al-Shaikhli I., “Reach a Nonlinear Consensus For Mas Via Doubly Stochastic Quadratic Operators”, Int. J. Control, 91:6 (2018), 1431–1459  crossref  mathscinet  zmath  isi  scopus
    5. Abdulghafor R., Turaev Sh., Zeki A., Abubaker A., “Nonlinear Convergence Algorithm: Structural Properties With Doubly Stochastic Quadratic Operators For Multi-Agent Systems”, J. Artif. Intell. Soft Comput. Res., 8:1 (2018), 49–61  crossref  isi  scopus
    6. Abdulghafor R., Turaev Sh., “Consensus of Fractional Nonlinear Dynamics Stochastic Operators For Multi Agent Systems”, Inf. Fusion, 44 (2018), 1–21  crossref  isi  scopus
    7. Abdulghafor R., Abdullah Sh.Sh., Turaev Sh., Othman M., “An Overview of the Consensus Problem in the Control of Multi-Agent Systems”, Automatika, 59:3 (2018), 143–157  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:252
    Full text:93
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020